# SDR SWAA2024080914440

- Difficulty date: July 18, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N8702L
- Make and model: Boeing 737-8
- Aircraft serial: 36989
- Aircraft time: 12,343 hours, 5,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

225-007 AFT CARGO; Z ANGLE CORRODED SEVERAL AREAS LBL 22 WL 156 BS 727D + 6 TO BS 727C.<[01] 04 - REPAIRED PER [SRM 53-00-53-1A-2-D00297 (PERMANENT (NON-DENT DAMAGE TYPES))];[02] COMPLETE;[03] COMPLETE;[04] COMPLETE  AUDIT C/W
